Opuscula Math. 36, no. 1 (2016), 123-137

Opuscula Mathematica

Fractional evolution equation nonlocal problems with noncompact semigroups

Xuping Zhang
Pengyu Chen

Abstract. This paper is concerned with the existence results of mild solutions to the nonlocal problem of fractional semilinear integro-differential evolution equations. New existence theorems are obtained by means of the fixed point theorem for condensing maps. The results extend and improve some related results in this direction.

Keywords: fractional evolution equation, mild solution, nonlocal condition, \(C_0\)-semigroup, condensing maps, measure of noncompactness.

Mathematics Subject Classification: 34A12, 35F25, 35R11.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Xuping Zhang, Pengyu Chen, Fractional evolution equation nonlocal problems with noncompact semigroups, Opuscula Math. 36, no. 1 (2016), 123-137, http://dx.doi.org/10.7494/OpMath.2016.36.1.123

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.